# SDR CALA2025090408465

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N37527
- Make and model: Boeing 737-9
- Aircraft serial: 43463
- Aircraft time: 15,768 hours, 5,157 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RELEASED BACK TO SERVICE AFTER EXPERIENCING A DIVERSION OR AIR TURN BACK DUE TO A MECHANICAL REASON. FOUND SOURCE OF FUMES SMELL WAS COMING FROM #2 ENG BLEED.  INSP FAN BLADES AND BORO PLUGS, NO DEFECTS.  ACCOMPLISHED #2 ENG WASH AND HIGH PWR RUN WITH ENG BLEED ON AND PACKS ON.  NO FURTHER SMOKE OR SMELL NOTED.  RECIRC FILTERS WERE REPLACED AS WELL.
